# SDR AALA20111213TUL08

- Difficulty date: December 13, 2011
- Submitted: December 15, 2011
- Operation: Air carrier
- Aircraft: N474
- Make and model: Doug DC-9-82
- Aircraft serial: 49649
- Aircraft time: 67,847 hours, 35,682 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WINDOW FRAME, FORWARD BOTTOM TAB HAS CRACK AT STATION 1098 ON RIGHT SIDE.  INSTALLED DOUBLER PER AARD 53-10-00-25.
